# SDR FDEA201105171854

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB SUPPORT IS CRACKED AT FRAME 38. REMOVED DAMAGED WEB SUPPORT.   LOCATED, DRILLED AND DEBURRED NEW SUPPORT  IAW SRM 51-72-10. INSTALLED IAW SRM 51-72-10.
